Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1328 Publications


1986 | Journal Article | LibreCat-ID: 51453
Hilgert, Joachim, and K.H. Hofmann. “On the Automorphism Group of Cones and Wedges.” Geom. Dedicata 21 (1986): 205–17.
LibreCat
 

1986 | Journal Article | LibreCat-ID: 51455
Hilgert, Joachim, and K.H. Hofmann. “On Sophus Lie’s Fundamental Theorem.” J. Funct. Anal. 67 (1986): 1–27.
LibreCat
 

1985 | Journal Article | LibreCat-ID: 51456
Hilgert, Joachim, K.H. Hofmann, and J.D. Lawson. “Controllabilty of Systems on Nilpotent Lie Groups.” Beiträge Alg. Geom. 20 (1985): 185–90.
LibreCat
 

1985 | Journal Article | LibreCat-ID: 51458
Hilgert, Joachim, and K.H. Hofmann. “Semigroups in Lie Groups, Semialgebras in Lie Algebras.” Trans. AMS 288 (1985): 481–504.
LibreCat
 

1985 | Journal Article | LibreCat-ID: 51457
Hilgert, Joachim, and K.H. Hofmann. “Lorentzian Cones in Real Lie Algebras.” Monatshefte Math. 100 (1985): 183–210.
LibreCat
 

1985 | Journal Article | LibreCat-ID: 51460
Hilgert, Joachim, and K.H. Hofmann. “Lie Semialgebras Are Real Phenomena.” Math. Ann. 270 (1985): 97–103.
LibreCat
 

1985 | Journal Article | LibreCat-ID: 51459
Hilgert, Joachim, and K.H. Hofmann. “Old and New on SL(2).” Manuscripta Math. 54 (1985): 17–52.
LibreCat
 

1984 | Journal Article | LibreCat-ID: 51461
Hilgert, Joachim, and K.H. Hofmann. “Lie Theory of Semigroups.” Semigroup Forum 30 (1984): 243–51.
LibreCat
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed